American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 51 of 51 found      Go to page: 1 2

[31] A. J. Pryde. The five lemma for Banach spaces . Proc. Amer. Math. Soc. 65 (1977) 37-43. MR 0450998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] I. Gohberg, M. A. Kaashoek and D. C. Lay. Spectral classification of operators and operator functions. Bull. Amer. Math. Soc. 82 (1976) 587-589. MR 0405144.
Abstract, references, and article information
View Article: PDF

[33] J. Wayne Pace and W. G. Dotson. Iterative solution of linear equations in Banach spaces . Proc. Amer. Math. Soc. 60 (1976) 149-156. MR 0423103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Seaton D. Purdom. Evolution system approximations of solutions to closed linear operator equations . Trans. Amer. Math. Soc. 215 (1976) 63-79. MR 0420331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] V. Radu. Equicontinuity, affine mean ergodic theorem and linear equations in random normed spaces . Proc. Amer. Math. Soc. 57 (1976) 299-303. MR 0473883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] James A. Donaldson. The Cauchy problem for a first order system of abstract operator equations. Bull. Amer. Math. Soc. 81 (1975) Part 1:576-578. MR 0419968.
Abstract, references, and article information
View Article: PDF

[37] C. W. Groetsch. On existence criteria and approximation procedures for integral equations of the first kind . Math. Comp. 29 (1975) 1105-1108. MR 0412757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] R. Saeks and M. Strauss. A perturbation theorem for partial differential operators . Proc. Amer. Math. Soc. 50 (1975) 189-197. MR 0634816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] M. Z. Nashed and Grace Wahba. Regularization and approximation of linear operator equations in reproducing kernel spaces. Bull. Amer. Math. Soc. 80 (1974) 1213-1218. MR 0365192.
Abstract, references, and article information
View Article: PDF

[40] M. Z. Nashed and G. F. Votruba. A unified approach to generalized inverses of linear operators: I. Algebraic, topological and projectional properties. Bull. Amer. Math. Soc. 80 (1974) 825-830. MR 0365190.
Abstract, references, and article information
View Article: PDF

[41] M. Z. Nashed and G. F. Votruba. A unified approach to generalized inverses of linear operators: II. Extremal and proximal properties. Bull. Amer. Math. Soc. 80 (1974) 831-835. MR 0365191.
Abstract, references, and article information
View Article: PDF

[42] J. J. Koliha. Pseudo-inverses of operators. Bull. Amer. Math. Soc. 80 (1974) 325-328. MR 0336378.
Abstract, references, and article information
View Article: PDF

[43] M. Z. Nashed and Grace Wahba. Convergence rates of approximate least squares solutions of linear integral and operator equations of the first kind . Math. Comp. 28 (1974) 69-80. MR 0461895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] R. S. Anderssen and B. J. Omodei. On the stability of uniformly asymptotically diagonal systems . Math. Comp. 28 (1974) 719-730. MR 0425744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] J. H. Anderson. Derivation ranges and the identity. Bull. Amer. Math. Soc. 79 (1973) 705-708. MR 0322518.
Abstract, references, and article information
View Article: PDF

[46] Robert H. Martin. Product integral approximations of solutions to linear operator equations . Proc. Amer. Math. Soc. 41 (1973) 506-512. MR 0380463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Joel N. Franklin. Stability of bounded solutions of linear functional equations . Math. Comp. 25 (1971) 413-424. MR 0380461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] I. M. Sheffer. Systems of equations in an infinity of unknowns, whose solution involves an arbitrary parameter . Trans. Amer. Math. Soc. 28 (1926) 266-286. MR 1501344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Anna J. Pell. Linear equations with two parameters . Trans. Amer. Math. Soc. 23 (1922) 198-211. MR 1501198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] A. J. Pell. A general system of linear equations . Trans. Amer. Math. Soc. 20 (1919) 343-355. MR 1501132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] T. H. Hildebrandt. On boundary value problems in linear differential equations in general analysis . Trans. Amer. Math. Soc. 19 (1918) 97-108. MR 1501090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 51 of 51 found      Go to page: 1 2